# SDR REXA03004

- Difficulty date: August 20, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N8409N
- Make and model: Cndair CL6002B19
- Aircraft serial: 7409
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Part number: 355924400
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, RECEIVED 14TH STAGE LEFT DUCT WARNING MESSAGE.  REMOVED AND REPLACED LEFT PYLON SENSING ELEMENT A59WK.  PERFORMED OPERATIONAL CHECKS WITH NO DEFECTS.  (M)
